MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED
Model Number 380723-12
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to starting a da vinci-assisted surgical procedure, the system faulted at the end of the first procedure of the day when moving the patient side cart (psc) away from the bed.Technical support engineer (tse) had customer perform hard power cycle and verify blue fiber cable connections, but system kept powering on with error 23.Tse log review showed errors reporting from the left master tool manipulator (mtml) armnet.Customer will be moving procedure to other davinci system on site.The procedure was aborted to another dv system with patient involvement.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse swapped out the right master tool manipulator (mtmr) and mtml in january for the same fault.Error 23 was on mtml, and the fault occurred again on the same armnet.The remote arm controller (rac1) was replaced.The error was never reproduced before replacement but was confirmed in the logs.Fse test drove system after replacement did not produce any error codes.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The rac1 was returned for failure analysis, and the reported error was confirmed but could not be reproduced.In system logs, error 23 was found indicating the fault, confirming it occurred in the field.A visual inspection revealed no issues related to the reported issue.The unit was installed onto the golden system and completed program with no problem.Continued performance was set to 10 power cycles and sat idle for one hour.After testing, the system error logs were inspected, but no error could be identified.The rac was sent to vendor to be reprogrammed and completed verification test.The complaint was confirmed based on field evaluation.

Brand Name
DA VINCI XI
Common Device Name
SURGEON SIDE CONSOLE, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24866675
Report Number2955842-2026-21340
Device Sequence Number10476196
Product Code NAY
UDI-Device Identifier00886874115374
UDI-Public(01)00886874115374
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380723-12
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown